# SDR YENA2021082700545

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 60,161 hours, 21,641 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT # 2761, FLL-SXM(AIR TURNBACK TO FLL). EXPERIOENCED A VIBRATION AT FL 250 CLIMBING @ 300KTS.  SLOWED SPEED TO 280KTS, ONCE AIRCRAFT ACCELERATES AGAIN TO 300KTS @ FL 310 EXPERIENCED MODERATE UPSET ; REF LG. PG. 3128815 ITEM 1 (A/C VIBES)   HINGE POINT INBD OF ACUATOR 34CE1 ON THE ELEVATOR HAS EXCESSIVE PLAY (SUPPLEMENTAL INFORMATION TO FOLLOW)
